Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 18, Number 87

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
New monotone type approximations for elliptic problems
James H. Bramble and Bert E. Hubbard.
Math. Comp. 18 (1964), 349-367
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165702
Error-bounds for the evaluation of integrals by the Euler-Maclaurin formula and by Gauss-type formulae
John McNamee.
Math. Comp. 18 (1964), 368-381
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0185804
Chebyshev approximations of a function and its derivatives
D. G. Moursund.
Math. Comp. 18 (1964), 382-389
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166529
On the computation of $L_{1}$ approximations by exponentials, rationals, and other functions
John R. Rice.
Math. Comp. 18 (1964), 390-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0164186
Bounds for pairs of consecutive seventh and higher power residues
John Brillhart, D. H. Lehmer and Emma Lehmer.
Math. Comp. 18 (1964), 397-407
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0164923
Solutions of the diophantine equation $x^{3}+y^{3}=z^{3}-d$
V. L. Gardiner, R. B. Lazarus and P. R. Stein.
Math. Comp. 18 (1964), 408-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0175843
Vector partitions and combinatorial identities
M. S. Cheema.
Math. Comp. 18 (1964), 414-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167424
The evaluation of some definite integrals involving Bessel functions which occur in hydrodynamics and elasticity
A. H. Van Tuyl.
Math. Comp. 18 (1964), 421-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165154
Evaluation at half periods of Weierstrass’ elliptic function with rhombic primitive period-parallelogram
Chih Bing Ling and Chen-Peng Tsai.
Math. Comp. 18 (1964), 433-440
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165661
Conditions on minimization criteria for smoothing
Boris Podolsky and Harry H. Denman.
Math. Comp. 18 (1964), 441-448
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168103
A comparison of several methods for inverting large symmetric positive definite matrices
M. H. Lietzke, R. W. Stoughton and Marjorie P. Lietzke.
Math. Comp. 18 (1964), 449-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166914
A comparison of methods for computing the eigenvalues and eigenvectors of real symmetric matrix
Paul A. White and Robert R. Brown.
Math. Comp. 18 (1964), 457-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165667
Laguerre’s method applied to the matrix eigenvalue problem
Beresford Parlett.
Math. Comp. 18 (1964), 464-485
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165668
Tests of Parletts’s ALGOL eigenvalue procedure $Eig\ 3$
George E. Forsythe.
Math. Comp. 18 (1964), 486-487
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165669
Differential approximation applied to the solution of convolution equations
Richard Bellman, Robert Kalaba and Bella Kotkin.
Math. Comp. 18 (1964), 487-491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165697
On the numerical solution of equations of the Abel type
Henry E. Fettis.
Math. Comp. 18 (1964), 491-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0172477
A new method of numerical integration of differential equations
W. H. Witty.
Math. Comp. 18 (1964), 497-500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165696
On the reduction of an arbitrary real square matrix to tridiagonal form
H. H. Wang and R. T. Gregory.
Math. Comp. 18 (1964), 501-505
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165670
A note on La Budde’s algorithm
Beresford Parlett.
Math. Comp. 18 (1964), 505-506
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165671
A note on projective planes of order nine
E. T. Parker and R. B. Killgrove.
Math. Comp. 18 (1964), 506-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0164275
The first power of 2 with 8 consecutive zeros
E. Karst and U. Karst.
Math. Comp. 18 (1964), 508-508
Abstract, references and article information
Full-text PDF Free Access    
Reviews and Descriptions of Tables and Books
Math. Comp. 18 (1964), 509-531
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 18 (1964), 532-536
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda
Math. Comp. 18 (1964), 536-536
Abstract, references and article information
Full-text PDF Free Access